MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; IMPLANTABLE LEAD
Model Number 7735
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited a fracture.As a result, high out of range pacing impedance measurements were observed.Technical services (ts) recommended reprogramming options to avoid the ra alerts.No adverse patient effects were reported.This ra lead remains in service.
 
Additional Manufacturer Narrative
This report is being submitted to update section b1, b5, h1, and h6 codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited a fracture.As a result, high out of range pacing impedance measurements were observed.Technical services (ts) recommended reprogramming options to avoid the ra alerts.No adverse patient effects were reported.This ra lead remains in service.Additional information indicated that this ra lead was surgically abandoned and successfully replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis as it was surgically abandoned; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.This report is being submitted to update section b1, b5, h1, and h6 codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description

Brand Name
INGEVITY? MRI
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23791468
Report Number2124215-2025-90644
Device Sequence Number10470587
Product Code NVN
UDI-Device Identifier00802526523366
UDI-Public(01)00802526523366(17)190824
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2019
Device Model Number7735
Device Catalogue Number7735
Device Lot Number633167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/15/2025
04/08/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/23/2025
04/14/2026
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale